# SDR DALA13028953216

- Difficulty date: June 13, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 67,893 hours, 30,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON OTBD UPPER FLOORBOARD SPLICE LOCATED AFT PAX CABIN AT FR.64, LEVEL Y-765, SSI 534147. L=1", W=0.5", D=0.003" APPROX.  REPLACED OTBD UPPER FLOORBOARD SPLICE IAW SRM 51-72-11.
